A 28-year-old male asked:
Disclaimer

allergic to vancomycin iv drip in the past (red man), also allergic to neosporin and topical bacitracin which gave me a rash. any natural rash cures?

1 doctor answer
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Vancomycin: "red nan syndrome" is rather a side effect not a true allergy, can be avoided by slower infusion rate of the drug, if you you are allergic to neosporin or bacitracin applied topically, better avoid using them, as for the rash, I am not sure what kind and what is the possible cause, need to be seen, if you can't see a doctor at the moment,try hydrocortisone cream 1% OTC for now, till u c ur doctor
Answered on Sep 3, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
You need a Rx: Depends on the type of infection you are treating. For staph, an rx ointment can be used.
A 30-year-old male asked:
Dr. Lori Poling
A Verified Doctor answered
A US doctor answered Learn more
Polysporin (bacitracin and polymyxin): That would be perfectly fine. There are no known problems with this, and polysporin (bacitracin and polymyxin) and neosporin are not penicillins.
2
2 thanks
A 37-year-old female asked:
Dr. Ramon Garcia-septien
44 years experience Family Medicine
Skin infection: If you get better with the topical antibiotics cream must likely you are suffering of a skin infection
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month